# SDR USAA2014071600001

- Difficulty date: July 15, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 42,541 hours, 24,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Handle
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AGENT SAID 1L DOOR DIFFICULT TO OPEN.  LUBRICATED 1L DOOR EXTERNAL CONTROL HANDLE & INTERIOR IAW AMM TASK 12-22-52-640-006-A.  OPERATIONS CHECKED GOOD.
